Steepest descent in a spectral problem
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1268-1271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a21,
author = {V. G. Prikazchikov},
title = {Steepest descent in a spectral problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1268--1271},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a21/}
}
V. G. Prikazchikov. Steepest descent in a spectral problem. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1268-1271. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a21/